# SDR HNAA2024011700024

- Difficulty date: November 25, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 51,289 hours, 48,859 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Nut Plate
- Part number: UNKNOWN
- Condition: Missing
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E011019 DMT 02 - PROTRACTOR NUTPLATE MISSING ON TRAIL RUDDER LH SIDE. REPLACE WITHIN 5000 FC.  PERFORMED INTERNAL DOUBLER REPAIR ON TRAIL RUDDER LH SIDE AT PROTRACTOR NUTPLATE IAW EMB 145 SRM 55-40-01RE ITEM 6, FIGURE 212 AND EO1-55-23-0480.
